Success Probability of Grant-Free Random Access with Massive MIMO

Ding, Jie, Qu, Daiming, Jiang, Hao and Jiang, Tao 2019, Success Probability of Grant-Free Random Access with Massive MIMO, IEEE Internet of Things Journal, vol. 6, no. 1, pp. 506-516, doi: 10.1109/JIOT.2018.2869003.

Attached Files
Name Description MIMEType Size Downloads

Title Success Probability of Grant-Free Random Access with Massive MIMO
Author(s) Ding, Jie
Qu, Daiming
Jiang, Hao
Jiang, Tao
Journal name IEEE Internet of Things Journal
Volume number 6
Issue number 1
Start page 506
End page 516
Total pages 11
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2019-02
ISSN 2327-4662
2327-4662
Keyword(s) Grant-free
machine-to-machine (M2M)
massive multiple-input multiple-output (MIMO)
random access (RA)
success probability
Science & Technology
Technology
Computer Science, Information Systems
Engineering, Electrical & Electronic
Telecommunications
Computer Science
Engineering
NONORTHOGONAL MULTIPLE-ACCESS
WIRELESS
SYSTEMS
CHALLENGES
DESIGN
Language eng
DOI 10.1109/JIOT.2018.2869003
Indigenous content off
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133096

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 12 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Wed, 11 Dec 2019, 13:39:28 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.